# SDR CA121116007

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 82760709009
- Condition: Chafed
- Location: Elevator
- Part time: 9,910 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF LT ELEVATOR TORQUE TUBE ASSY IAW AD CF 2010-27-PTA, CHAFE DAMAGE WAS FOUND ON THE TUBE.  DAMAGE IS LOCATED 11.75" FROM THE OTBD END OF THE TUBE, IT IS .030" DEEP AND .280" LONG.  DAMAGE WAS CAUSED BY AN INTERFERING LOCKWIRE SEAL FROM AN ADJACENT ELEVATOR ACTUATOR.
